# SDR ASAA2017051420757

- Difficulty date: May 14, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 25,114 hours, 7,304 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 14665
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 25,181 hours, 7,321 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED WITH RECALL DURING DESCENT. CLEARS WITH MASTER CAUTION RESET.  ACFT GROUNDED.  REMOVED AND REPLACED THE RT RAM AIR INLET ACTUATOR IAW AMM 21-51-21/401. OPS CHECKED NORMAL. BITE CHECKED GOOD. NO FAULTS LOGGED.
